# SDR DALA2022051203303

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,982 hours, 29,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR SLIDE ARMED LIGHT STAYS ON WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR TRACK. LIGHT EXTINGUISHED. (8605982)
